hi ! doc ,from last some days i am suffered from just like headache problem in every evening which binds my thinking totally, and create a confusion in my decision making ability what to do or what not to do? i feel in some part of my head something is creating disturbance.can you tell me what is that?
u might be suffering from migraine. However you will have to rule out organic pathology throught a ct brain plain before you start tab sibelium 10mg in the night everyday along with tab naproxyn 500 sos for headache
Answered: Sun, 13 Mar 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions
Your answer is too short to be accepted. You would need to write a minimum of 100 characters for your answer to be submitted